# SDR FDEA201910162669

- Difficulty date: October 16, 2019
- Submitted: November 7, 2019
- Operation: Air carrier
- Aircraft: N601FE
- Make and model: Doug MD-11F
- Aircraft serial: 48401
- Aircraft time: 83,730 hours, 21,461 cycles
- System (JASC): 5740 · Wing, Attach Fittings
- Part: Fitting
- Part number: ARC70541
- Condition: Corroded
- Location: Rt Wing Te Flap
- Stage of operation: IN
- How discovered: V
- Nature of condition: O
- Precautionary procedure: K

## Discrepancy

RIGHT HAND WING OUTBOARD FLAP VANE HORN FITTING E MOUNT HOLE FOUND WITH   CORROSION RIGHT HAND OUTBOARD FLAP VANE ASSEMBLY REMOVED AND REPLACED AS PER AMM 27-50-  32-4. ADJUSTMENT AND TEST CARRIED OUT FOUND SATISFACTORY AS PER AMM 27-50-32-5.   REFER SNRM N00592 FOR WORK DETAIL. REPAIR CLASSIFIED MINOR AS PER GMM 6-2-100.
